# SDR 95ZZZW791

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76ER
- Make and model: Israel 1124A
- Aircraft serial: 369
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: MS287831
- Condition: Crimped
- Location: Hyd System
- Part time: 6 hours
- Component: 7581452
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

ABOUT 30 MINUTES BEFORE LANDING IN GRI THE RIGHT HYDRAULIC ANNUNCIATOR STARTED FLICKERING, ALL OTHER INDICATIONS NORMAL.  AFTER PARKING AND WHEN SETTING THE PARKING BRAKES BOTH HYDRAULIC ANNUNCIATORS CAME ON AND HYDRAULIC PRESSURE WAS LOST.  A CRIMPED TEFLON O-RING BACKING ON THE RIGHT FILTER ASSEMBLY WAS FOUND.  ADVISE USE OF EXTREME CARE WHEN INSTALLING FILTER.  (W)
